# SDR FDEA202401250302

- Difficulty date: January 25, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 63,645 hours, 30,569 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: A52372010028
- Part serial: UH1346
- Condition: Damaged
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT REPAIR ASSESSMENT : EXISTING DOUBLER REPAIR FOUND ON FWD CARGO DOOR   INNER SKIN AT FR21, BEAM1 COMPLIED WITH ATTACHMENT B OF EO:E6-5100-7-5000 D7 PT1, TITLE: STRUCTURES - REPAIR   CATALOG - A300/A310 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707,   INSPECTION OF EXISTING REPAIR DETERMINED IT WAS UNDOCUMENTED AND WITHOUT ANY   APPROVED DATA. REMOVED THE EXISTING DOUBLER AND PERFORMED DOUBLER REPAIR  I.A.W.   EA# 6-5230-T0378234, TITLE: DOORS - CARGO DOOR/HYD SYS - FORWARD CARGO DOOR INNER   SKIN REPAIR AT FRAME 21 AND BEAM 1, THIS REPAIR IS CLASSIFIED AS A MAJOR CATEGORY B   REPAIR PER GMM 6-2-100. "MAJOR REPAIR"
